Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleA Gr\"obner-Shirshov algorithm for applications in internet security.
Author(s) J.H. Abawajy, A.V. Kelarev, Philippe Marti, Luquan Pan, P.A. Watters, Xiaoli Wu, J.L. Yearwood
TypeArticle in Journal
AbstractThe design of multiple classification and clustering systems for the detection of malware is an important problem in internet security. Gröbner-Shirshov bases have been used recently by R. Dazeley et al. [Asian -Eur. J. Math. 2, No. 1, 4156 (2009; Zbl 1178.68405)] to develop an algorithm for constructions with certain restrictions on the sandwich-matrices. We develop a new Gröbner-Shirshov algorithm which is applied to a larger variety of construction
Keywordspolynomial rings; Gröbner-Shirshov bases; data mining; internet security
ISSN0129-2021; 0219-175X/e
LanguageEnglish
JournalSoutheast Asian Bull. Math.
Volume36
Number1
Pages87--100
PublisherEdited by South China Normal University, Guangzhou; South East Asian Mathmatical Society, Hong Kong
Year2012
Edition0
Translation No
Refereed No
Webmaster